# SDR REXA2019031100273

- Difficulty date: March 11, 2019
- Submitted: March 18, 2019
- Operation: Air carrier
- Aircraft: N294PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15294
- Aircraft time: 13,000 hours, 8,891 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC67003320230
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CRACK ON FLOORBEAM IN STA. FS= 280 12RBL AT PAX CABIN FWD WET AREA. (W1) (CPAX) TCI: 53-20-304 CRACK ON FLOORBEAM IN STA. FS= 280 12RBL AT PAX CABIN FWD WET AREA WAS REPAIR PER  REO 690-5311-1116 REV. --
